MathSciNet Relay Station
MathSciNet bibliographic data
MR2678897 60J60 (60F10 60G57 60J45 92D10)
Feng, Shui; Sun, Wei Some diffusion processes associated with two parameter Poisson-Dirichlet distribution and Dirichlet process. Probab. Theory Related Fields 148 (2010), no. 3-4, 501–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement